# SDR REXA201100426

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 23,070 hours, 19,894 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW CALLED ON APPROACH GEAR DISAGREE "NO" EMERGENCY DECLARED.  DEFERRED GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-46143.
